Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 142, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 11, 2015, 10:50 PM CDT for Moore County, Potter County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 10:50 PM CDT (03:50 UTC)
- Expired
- Jun 11, 2015, 11:28 PM CDT
- In force
- 38 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Moore County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 55 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 10:58 PM CDT | TSTM WND GST 58 | 8 Sse Masterson, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 5:03 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2579 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
383
WUUS54 KAMA 120350
SVRAMA
TXC341-375-120445-
/O.NEW.KAMA.SV.W.0142.150612T0350Z-150612T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1050 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1145 PM CDT
* AT 1048 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MASTERSON...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT SOME TREE
DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...ROOFS
AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MASTERSON... LAKE MEREDITH... FOUR WAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3595 10162 3551 10163 3546 10206 3572 10209
TIME...MOT...LOC 0350Z 246DEG 34KT 3564 10193
HAIL...1.00IN
WIND...70MPH
$$
BRB2 follow-up statements
850
WWUS54 KAMA 120406
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1106 PM CDT THU JUN 11 2015
TXC341-375-120445-
/O.CON.KAMA.SV.W.0142.000000T0000Z-150612T0445Z/
MOORE TX-POTTER TX-
1106 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
POTTER AND SOUTHEASTERN MOORE COUNTIES UNTIL 1145 PM CDT...
AT 1103 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF LAKE MEREDITH...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
LAKE MEREDITH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3563 10192 3577 10199 3595 10162 3551 10163
3548 10192
TIME...MOT...LOC 0406Z 241DEG 34KT 3572 10177
HAIL...1.00IN
WIND...60MPH
$$
BRB464
WWUS54 KAMA 120428
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT THU JUN 11 2015
TXC341-375-120436-
/O.CAN.KAMA.SV.W.0142.000000T0000Z-150612T0445Z/
MOORE TX-POTTER TX-
1128 PM CDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POTTER AND
SOUTHEASTERN MOORE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...ADDITIONAL STORMS CAPABLE OF HAIL UP TO
NICKEL SIZE AND GUSTY WINDS ARE MOVING INTO THE AREA. HEAVY RAIN
WILL ALSO OCCUR WITH THESE THUNDERSTORM AND MINOR FLOODING IS
POSSIBLE.
LAT...LON 3563 10192 3577 10199 3595 10162 3551 10163
3548 10192
TIME...MOT...LOC 0426Z 241DEG 34KT 3581 10157
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:48 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 11, 10:48 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 1048 PM CDT THU JUN 11 2015 .AVIATION... 06Z TAF CYCLE A FRONTAL BOUNDARY ACROSS THE PANHANDLES COMBINED WITH PLENTY OF LOW LEVEL MOISTURE AND AN UPPER LOW APPROACHING FROM THE CENTRAL ROCKIES WILL ALLOW FOR INCREASING CHANCES FOR CONVECTION AT ALL THREE TAF SITES THROUGH THE TAF FORECAST PERIOD. VFR CONDITIONS WILL BECOME MVFR TO POSSIBLY IFR BY 10Z TO 14Z FRIDAY. WINDS WILL BE MAINLY FROM THE NORTHEAST TO SOUTHEAST 10 TO 20 KNOTS EXCEPT STRONGER AND ERRATIC IN AND NEAR THUNDERSTORMS. SCHNEIDER && .PREV DISCUSSION... /ISSUED 642 PM CDT THU JUN 11 2015/ AVIATION... SCATTERED TO NUMEROUS THUNDERSTORMS OVER NORTHERN PART OF FORECAST AREA AT THIS TIME WILL THREATEN KGUY IMMEDIATELY. COLD FRONT EXPECTED TO BE DISPLACED SOUTHWARD BY CONVECTION THIS EVENING. FRONTAL PASSAGE EXPECTED AT KDHT AROUND 03Z FRIDAY...AND AT KAMA AROUND 06Z FRIDAY. OVERNIGHT THUNDERSTORM DEVELOPMENT EXPECTED BEHIND COLD FRONT...WITH MORE THUNDERSTORMS EXPECTED DURING THE DAY ON FRIDAY. HAVE CONTINUED FORECAST OF MVFR CEILINGS BEGINNING BEFORE DAYBREAK AT NORTHERN TERMINALS...WITH SUCH CEILINGS PERSISTING ALL DAY. IFR CEILINGS LIKELY TO DEVELOP AT NORTHERN TERMINALS BUT WILL NOT INCLUDE IN FORECAST AT THIS TIME...WAITING UNTIL BETTER DETERMINATION OF TIMING CAN BE OBTAINED. AT KAMA...CEILINGS EXPECTED TO REMAIN IN VFR RANGE WITH OCCASIONAL MVFR CEILINGS IN THUNDERSTORMS ON FRIDAY. COCKRELL PREV DISCUSSION... /ISSUED 409 PM CDT THU JUN 11 2015/ DISCUSSION... LATEST SURFACE ANALYSIS HAS A WEAK COLD FRONT ORIENTED ROUGHLY EAST TO WEST ACROSS THE NORTHERN PORTION OF THE AREA AND A SURFACE TROUGH EXTENDING SOUTHWESTWARD ACROSS THE NORTHWEST TEXAS PANHANDLE. SLIGHTLY DEEPER MIXING IS APPARENT WEST OF THE SURFACE TROUGH AS EVIDENT BY VEERED SURFACE WINDS AND LOWER DEW POINTS. FURTHER EAST ACROSS MUCH OF THE REGION MIXING HAS BEEN INEFFECTIVE AT SIGNIFICANTLY LOWERING DEW POINTS WITH LOW TO MID 60S PREVALENT GENERALLY EAST OF THE SURFACE TROUGH AXIS. THE MOST EXTENSIVE CU DEVELOPMENT SO FAR HAS BEEN ACROSS THE NORTHWEST BEHIND THE COLD FRONT WHERE LOW LEVEL MOIST NORTHEASTERLY FLOW IS PRESENT AND THIS WILL PROBABLY BE THE AREA WHERE CONVECTION DEVELOPS FIRST. ANOTHER AREA OF INTEREST IS FURTHER SOUTH JUST WEST OF AMARILLO WHERE RADAR/SATELLITE TRENDS AND SURFACE OBS HINT AT A WEAK CYCLONIC CIRCULATION AND ENHANCED CONVERGENCE. ANY DEVELOPMENT THROUGH EARLY EVENING SOUTH OF THE COLD FRONT SHOULD BE ISOLATED. SURFACE HEATING OF A RELATIVELY MOIST BOUNDARY LAYER HAS RESULTED IN MODERATE INSTABILITY ACROSS THE ENTIRE AREA AND THIS SHOULD CONTRIBUTE TO ROBUST UPDRAFTS AND POTENTIAL FOR AT LEAST BRIEF/MARGINAL SEVERE HAIL/WIND EPISODES. THE BETTER CHANCE OF ORGANIZED UPDRAFTS WILL BE FURTHER NORTH WHERE IMPINGING SPEED MAX HAS RESULTED IN 30-40 KNOTS OF DEEP LAYER SHEAR BEGINNING TO OVERSPREAD THAT SECTION OF THE FORECAST AREA. MODELS ARE IN FAIR AGREEMENT ON THE SYNOPTIC SCALE AND SHOW LARGE SCALE ASCENT INCREASING TONIGHT ACROSS THE AREA AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. A PRECEDING WAVE MOVING FROM THE CENTRAL PLAINS INTO THE MIDWEST HAS FORCED A COLD FRONT (MENTIONED ABOVE) SOUTHWARD IN THE LEE OF THE ROCKIES INTO THE OKLAHOMA PANHANDLE AS OF EARLY THIS AFTERNOON. POST FRONTAL AIR MASS IS SLIGHTLY COOLER BUT JUST AS MOIST WITH DEW POINTS IN THE LOW TO MID 60S ACROSS WEST KANSAS AND EVEN INTO NEBRASKA. WITH MOIST INCREASINGLY UPSLOPE SURFACE FLOW POST FRONTAL...IN COMBINATION WITH COOLING ALOFT/ASCENT IN AN AREA OF FAIRLY SIGNIFICANT UPPER LEVEL DIFLUENCE FROM APPROACHING UPPER LEVEL TROUGH...CONVECTION MAY BECOME RATHER WIDESPREAD ACROSS EASTERN COLORADO INTO SOUTHWEST KANSAS THIS EVENING...AND EVENTUALLY INTO THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE. MODELS MAY BE TOO SLOW WITH THE SOUTHWARD MOVEMENT OF THE FRONT...PARTICULARLY IF WIDESPREAD CONVECTION AND COLD POOL GENERATION AUGMENT THIS BOUNDARY THIS EVENING. IN SUCH A CASE...COMPOSITE COLD FRONT/OUTFLOW MAY CLEAR MOST IF NOT ALL OF THE AREA BY MORNING WHICH IS CONTRARY TO WHAT SOME GUIDANCE SUGGESTS. THIS BRINGS A MYRIAD OF FORECAST CHALLENGES FROM POTENTIAL FOR SOME POST FRONTAL LOW STRATUS TO THE DEGREE OF DESTABILIZATION THAT WILL OCCUR TOMORROW AFTERNOON...AND TRYING TO TIME THE HIGHEST PRECIPITATION PROBABILITIES. MODELS ARE IN GENERAL AGREEMENT IN LOW LEVEL JET STRENGTHENING FRIDAY EVENING AND A DISTINCT LOW LEVEL THETA-E RIDGE. MOISTURE BECOMES QUITE ANOMALOUS DURING THIS TIME AND SO THERE IS SOME THREAT FOR LOCALIZED FLOODING FROM THE POTENTIAL OF A BACK BUILDING MCS FRIDAY EVENING AND EARLY FRIDAY NIGHT. WEAK NEGATIVE 500 MB HEIGHT ANOMALIES WILL LINGER THROUGH THE WEEKEND AS BROAD WEAK TROUGHING PERSISTS PER MEAN ENSEMBLE GUIDANCE. THIS ALONG WITH CONTINUED ANOMALOUS MOISTURE (PWAT VALUES FROM 1.00-1.50 IN THE WESTERN HALF AND OVER 1.50 IN THE EAST) WILL NECESSITATE RELATIVELY HIGH PRECIPITATION PROBABILITIES THROUGH AT LEAST MONDAY. TIMING OF INDIVIDUAL WAVES AND PERIODS OF GREATEST PROBABILITIES IS DIFFICULT TO RESOLVE AT THIS TIME RANGE AS IT WILL BE DEPENDENT ON SMALL SCALE EMBEDDED MID-UPPER WAVES AND MESOSCALE SURFACE BOUNDARIES. LATER FORECASTS WILL BE ABLE TO BETTER DELINEATE THIS BETTER. AS PREVIOUS DISCUSSION MENTIONS...FLOODING IS INCREASINGLY BECOMING A CONCERN BUT THE ABOVE MENTIONED SMALLER SCALE AND TEMPORAL DETAILS MAKE HIGHLIGHTING A SPECIFIC AREA AND SEGMENTING A SPECIFIC TIME FOR A FLASH FLOOD WATCH DIFFICULT AT THIS POINT AND WILL DEFER POSSIBLE ISSUANCE TO LATER SHIFTS. DRIER WEATHER SHOULD OCCUR BY MID WEEK AS A MORE ZONAL AND LESS PERTURBED FLOW PATTERN DEVELOPS. EVEN WITH THESE CHANGES ON THE LARGE SCALE MEDIUM RANGE GUIDANCE STILL HAS A PERIODIC QPF SIGNAL ESPECIALLY WEDNESDAY AND THURSDAY. MOUNTAIN CONVECTION PROPAGATING EASTWARD IN MEAN WESTERLY FLOW ENHANCED BY DIFFICULT TO TIME/RESOLVE SHORTWAVES MAY IMPACT AT LEAST WESTERN PORTION OF THE AREA BY THEN. LATER FORECASTS WILL BETTER REFINE THIS POTENTIAL. BRB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11
Hazardous weather outlook, Jun 11, 4:22 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 422 PM CDT THU JUN 11 2015 OKZ001>003-TXZ001>020-120930- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 422 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS EVENING AND TONIGHT. A FEW STORMS THAT FORM MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL MAY ACCOMPANY THE THUNDERSTORMS...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES FRIDAY THROUGH TUESDAY. SOME STORMS THAT DEVELOP ON FRIDAY AFTERNOON AND EVENING MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL MAY ACCOMPANY THE THUNDERSTORMS...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BECOME NECESSARY TONIGHT...AND THEN AGAIN FRIDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 11, 9:28 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
928 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL GRUVER 36.26N 101.41W
06/11/2015 E2.75 INCH HANSFORD TX PUBLIC
DISC SHAPED HAIL UP TO THE SIZE OF BASEBALLS WAS
REPORTED IN GRUVER.
&&
EVENT NUMBER AMA1500552
FENNERLocal storm report, Jun 11, 9:41 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 E GRUVER 36.26N 101.38W
06/11/2015 M2.75 INCH HANSFORD TX BROADCAST MEDIA
VIEWER REPORT OF DISC SHAPED HAIL TO THE SIZE OF
BASEBALLS.
&&
EVENT NUMBER AMA1500553
FENNERSpecial weather statement, Jun 11, 10:24 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT THU JUN 11 2015
OKZ002-003-TXZ004-120400-
BEAVER OK-OCHILTREE TX-TEXAS OK-
1024 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCHILTREE...WESTERN
BEAVER AND EASTERN TEXAS COUNTIES UNTIL 1100 PM CDT...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ADAMS...OR 22 MILES SOUTHWEST OF
LIBERAL...MOVING NORTHEAST AT 25 MPH. ADDITIONAL STORMS ARE
DEVELOPING WEST OF TYRONE.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
TURPIN... GRAY... BRYANS CORNER...
BOYD... TYRONE... HOOKER...
BAKER... ADAMS...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3642 10063 3642 10107 3650 10108 3671 10118
3685 10138 3700 10146 3700 10093
TIME...MOT...LOC 0323Z 237DEG 20KT 3677 10110
BRBSpecial weather statement, Jun 11, 10:29 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1029 PM CDT THU JUN 11 2015
TXZ007-011-012-120400-
MOORE TX-OLDHAM TX-POTTER TX-
1029 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTER...
NORTHEASTERN OLDHAM AND SOUTHWESTERN MOORE COUNTIES UNTIL 1100 PM
CDT...
AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BOYS RANCH...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
VALLEY DE ORO... MASTERSON... FOUR WAY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3559 10226 3563 10218 3563 10217 3564 10216
3574 10198 3552 10185 3540 10227
TIME...MOT...LOC 0328Z 246DEG 25KT 3552 10220
BRBLocal storm report, Jun 11, 10:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 4 E DALHART 36.06N 102.44W
06/11/2015 E0.75 INCH DALLAM TX TRAINED SPOTTER
HAIL BETWEEN ONE HALF INCH TO THREE QUARTERS OF AN INCH
IN DIAMETER.
&&
EVENT NUMBER AMA1500554
KJSSpecial weather statement, Jun 11, 10:38 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1038 PM CDT THU JUN 11 2015 TXZ001-120400- DALLAM TX- 1038 PM CDT THU JUN 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAM COUNTY UNTIL 1100 PM CDT... AT 1035 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 4 MILES EAST OF DALHART...MOVING NORTHEAST AT 30 MPH. HALF INCH TO THREE QUARTER INCH HAIL WAS REPORTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CONLEN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3640 10217 3606 10216 3606 10248 3622 10255 TIME...MOT...LOC 0338Z 240DEG 27KT 3614 10235 BRB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 74 min |
| Jun 11, 8:42 PM CDT | Special Weather Statement | AMA | Oldham | 18 min |
| Jun 11, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 53 min |
| Jun 11, 9:10 PM CDT | Areal Flood Advisory | AMA | Ochiltree | 3 hr |
| Jun 11, 9:44 PM CDT | Areal Flood Advisory | AMA | Lipscomb | 6 hr |
| Jun 11, 9:44 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 76 min |
| Jun 11, 10:29 PM CDT | Special Weather Statement | AMA | Potter | 31 min |
| Jun 11, 10:38 PM CDT | Special Weather Statement | AMA | Dallam | 22 min |
| Jun 11, 11:36 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 39 min |
| Jun 12, 12:29 AM CDT | Special Weather Statement | AMA | Hutchinson, Roberts | 46 min |
| Jun 12, 12:38 AM CDT | Special Weather Statement | AMA | Moore | 37 min |
| Jun 12, 12:55 AM CDT | Special Weather Statement | AMA | Oldham | 35 min |
| Jun 12, 1:03 AM CDT | Special Weather Statement | AMA | Lipscomb | 42 min |
| Jun 12, 1:10 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts | 39 min |
| Jun 12, 1:30 AM CDT | Areal Flood Advisory | AMA | Carson, Hartley, Hutchinson, Moore, Oldham, Potter | 5 hr |
| Jun 12, 1:54 AM CDT | Special Weather Statement | AMA | Oldham | 36 min |
| Jun 12, 2:20 AM CDT | Special Weather Statement | AMA | Potter | 25 min |
| Jun 12, 2:46 AM CDT | Special Weather Statement | AMA | Potter | 44 min |
| Jun 12, 2:57 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 4 hr |
| Jun 12, 3:43 AM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 4 more | 24 hr |
| Jun 12, 9:16 AM CDT | Special Weather Statement | AMA | Wheeler | 59 min |
| Jun 12, 3:13 PM CDT | Special Weather Statement | AMA | Deaf Smith | 32 min |
| Jun 12, 3:21 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 54 min |
| Jun 12, 3:23 PM CDT | Tornado Warning | AMA | Deaf Smith | 17 min |
| Jun 12, 3:56 PM CDT | Special Weather Statement | AMA | Collingsworth | 34 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 28 min |
| Jun 12, 5:19 PM CDT | Special Weather Statement | AMA | Collingsworth | 41 min |
| Jun 12, 5:32 PM CDT | Areal Flood Advisory | AMA | Collingsworth | 6 hr |
| Jun 12, 5:39 PM CDT | Special Weather Statement | AMA | Wheeler | 36 min |
| Jun 12, 5:41 PM CDT | Special Weather Statement | AMA | Armstrong | 34 min |
| Jun 12, 5:50 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 38 min |
| Jun 12, 6:47 PM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.